I really hope you can give me some knowledge as to what may be going on.. I am 19yrs old and taking mononessa as a birth control. Today when i woke up and went to the restroom i noticed pinkish color blood on the toilet paper. When i went to the restroom later it was gone and then later in the day it showed up again then dissapeared... I take my birth control everyday at around the same time if not a few minutes apart, i have also been having slight cramps throughout the day? My period is not due until next sunday! I am really concerned that i might be pregnant! Do you think thats a possibility? I already contacted my gyn but i didnt get an appointment until next week and i am completely freaking out about it
A common side effect of Mononessa is irregular menstrual bleeding or spotting. Don't worry about it. You did the right thing by making an app't. with your Dr. You can always reassure yourself by getting an early pregnancy test but I don't think you need it. You've been taking your pills correctly and some spotting is common. Your Dr. might put you on a pill with a little higher dose of hormones to eliminate the spotting. Might.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2013 • 1 answer
Posted 29 Jul 2015 • 1 answer
Posted 18 Nov 2015 • 0 answers
Posted 18 Dec 2015 • 0 answers
Posted 31 Jan 2016 • 1 answer